PROMOTING ACCESS TO AFRICAN RESEARCH

Afrika Statistika - Vol 5, No 1 (2010)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

An efficient locally asymptotic parametric test in nonlinear heteroscedastic time series models EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
F Chebana, N Laib
http://dx.doi.org/10.4314/afst.v5i1.71015
Modeles de Risque et Files d’Attente: La methode de stabilite forte EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
D Aissani, Z Benouaret
http://dx.doi.org/10.4314/afst.v5i1.71032
Testing the equality of nonparametric regression curves based on Fourier coefficients EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Z Mohdeb, KA Mezhoud, D Boudaa
http://dx.doi.org/10.4314/afst.v5i1.71036
On the stability of the unit root test EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
L Atil, H Fellag
http://dx.doi.org/10.4314/afst.v5i1.71039
Asymptotic representation theorems for poverty indices EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
GS Lo, ST Sall
http://dx.doi.org/10.4314/afst.v5i1.71052
A simple note on some empirical stochastic process as a tool in uniform L-statistics weak laws EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
GS Lo
http://dx.doi.org/10.4314/afst.v5i1.71058
Some aspects of stability in time series small sample case EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
H Fellag
http://dx.doi.org/10.4314/afst.v5i1.71060
Distortion risk measures for sums of dependent losses EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
B Brahimi, D Meraghni, A Necir
http://dx.doi.org/10.4314/afst.v5i1.71063
Extreme value theory for nonstationary random coefficients time series with regularly varying tails EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
A Diop, S Diouf
http://dx.doi.org/10.4314/afst.v5i1.71065
Asymptotic Condence Bands for Density and Regression Functions in the Gaussian Case EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
N Nemouchi, Z Mohdeb
http://dx.doi.org/10.4314/afst.v5i1.71069
Champernowne transformation in kernel quantile estimation for heavy-tailed distributions EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
A Sayah, D Yahia, A Necir
http://dx.doi.org/10.4314/afst.v5i1.71075
Sur les estimateurs du maximum de vraisemblance dans les modèles multiplicatifs de Poisson et binomiale négative EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
LD Gning, DP-L Viaud
http://dx.doi.org/10.4314/afst.v5i1.71091


ISSN: 2316-090X
AJOL African Journals Online